U.S. doctors online nowAsk doctors free
ZA
A 47-year-old female asked:

How can i reduce swelling in ankles& legs due to long term use of amlodipine?

1 doctor answer1 doctor weighed in
Dr. Silviu Pasniciuc
Internal Medicine 28 years experience
Amlodipine: Keep legs elevated as much as possible during the day, reduce salt, typical side effect of amlodipine.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

ZA
A 47-year-old female asked:

How can I reduce swelling in ankles&legs caused by amlodipine?

1 doctor answer1 doctor weighed in
Dr. Silviu Pasniciuc
Internal Medicine 28 years experience
Typical : Leg edema or swelling is a typical side effect of calcium channel blockers, such as amlodipine. Keeping legs elevated during the day and decreasing amount of salt ingested may help mitigate its side effect.
Last updated Dec 22, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.